Volume 185, Issue 3 – May 2017

On the growth of $L^2$-invariants for sequences of lattices in Lie groups

Pages 711-790 by Miklos Abert, Nicolas Bergeron, Ian Biringer, Tsachik Gelander, Nikolay Nikolov, Jean Raimbault, Iddo Samet

Ramsey numbers of degenerate graphs

Pages 791-829 by Choongbum Lee

Global well-posedness for the Yang-Mills equation in $4+1$ dimensions. Small energy

Pages 831-893 by Joachim Krieger, Daniel Tataru

Harmonic quasi-isometric maps between rank one symmetric spaces

Pages 895-917 by Yves Benoist, Dominique Hulin

Higher ramification and the local Langlands correspondence

Pages 919-955 by Colin J. Bushnell, Guy Henniart

Cubic curves and totally geodesic subvarieties of moduli space

Pages 957-990 by Curtis T. McMullen, Ronen E. Mukamel, Alex Wright

The sphere packing problem in dimension 8

Pages 991-1015 by Maryna S. Viazovska

The sphere packing problem in dimension $24$

Pages 1017-1033 by Henry Cohn, Abhinav Kumar, Stephen D. Miller, Danylo Radchenko, Maryna Viazovska

Positive scalar curvature on foliations

Pages 1035-1068 by Weiping Zhang

Monochromatic sums and products in $\mathbb N$

Pages 1069-1090 by Joel Moreira